Strong limit theorems for anisotropic random walks on ℤ 2

Endre Csáki, Miklós Csörgő, Antónia Földes, Pál Révész

Research output: Contribution to journalArticle

3 Citations (Scopus)


We study the path behaviour of the anisotropic random walk on the two-dimensional lattice ℤ 2 . Strong approximation of its components with independent Wiener processes is proved. We also give some asymptotic results for the local time in the periodic case.

Original languageEnglish
Pages (from-to)71-94
Number of pages24
JournalPeriodica Mathematica Hungarica
Issue number1
Publication statusPublished - Sep 2013



  • 2-dimensional Wiener process
  • anisotropic random walk
  • laws of the iterated logarithm
  • local time
  • strong approximation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this